Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Mirena coil, spotting and cramps(1 Post)
So I had a Mirena fitted two and a half months ago, and have had spotting on and off ever since (as expected). Barely any cramps which is great as the Mirena is to stop cramps from endometriosis.
This week has been different though - I've had a bit of BV with odd discharge, and today I've had really bad cramps, unlike any other period pain I've ever had and feeling like it's actually my cervix cramping.
I also seem to be spotting and cramping after bowel movements. Not like a proper period, as it's literally just for 5-10 mins afterwards.
Thinking it might be something muscular/cervix related, but maybe linked to the Mirena... very confused though!! Have a doctors appointment next week, but worrying in the meantime!
Anyone else had anything similar/got any advice?!